# SDR DL72L001194

- Difficulty date: June 21, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 69,739 hours, 46,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE OVERWING EMERGENCY EXIT  IDENTIFIER LIGHTS INOPERATIVE.    REPLACED  BATTERY OF M1086 EMER EXIT POWER SUPPLY.  CKS GOOD
